BIROn - Birkbeck Institutional Research Online

    Hamiltonian cycles in random regular graphs

    Fenner, Trevor and Frieze, A.M. (1984) Hamiltonian cycles in random regular graphs. Journal of Combinatorial Theory, Series B 37 (2), pp. 103-112. ISSN 0095-8956.

    Full text not available from this repository.

    Abstract

    The existence of Hamiltonian cycles in random vertex-labelled regular graphs is investigated. It is proved that there exists r0≤796 such that for r≥r0 almost all vertex-labelled r-regular graphs with n vertices have Hamiltonian cycles as n → ∞.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 23 Mar 2021 19:27
    Last Modified: 23 Mar 2021 19:27
    URI: https://eprints.bbk.ac.uk/id/eprint/43632

    Statistics

    Activity Overview
    6 month trend
    0Downloads
    6 month trend
    49Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item